# SDR SWIA202264658

- Difficulty date: January 4, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 45,663 hours, 29,560 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLAP STUB FAIRING 171DL, RETAINING PLATE WORN/CHAFFED AND HINGED ATTACH POINT APPEARS WORN.   (C CHECK RO 02/22/2022)   INCORRECT JOB CODE SEE CAMP ITEM#24124479 FOR THE CORRECT JOB CODE.
